Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 91, NWS Jackson, KY

July 6, 20175 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jul 6, 2017, 7:01 PM EDT for 5 counties in Kentucky. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2017, 7:01 PM EDT (23:01 UTC)
Expired
Jul 6, 2017, 7:30 PM EDT
In force
29 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harlan County, KY, Knott County, KY, Leslie County, KY, Letcher County, KY, Perry County, KY

The radar

The Jackson,KY radar (KJKL), 81 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 7:06 PM EDTTSTM WND DMGEvarts, KYA TREE WAS REPOTED TO HAVE BEEN BLOWN DOWN ONTO POWERLINES. THE TIME OF THE EVENT IS ESTIMATED FROM RADAR DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
333 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

023 
WUUS53 KJKL 062301
SVRJKL
KYC095-119-131-133-193-062330-
/O.NEW.KJKL.SV.W.0091.170706T2301Z-170706T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
701 PM EDT THU JUL 6 2017

The National Weather Service in JACKSON KY has issued a

* Severe Thunderstorm Warning for...
  Harlan County in southeastern Kentucky...
  Letcher County in southeastern Kentucky...
  Eastern Leslie County in southeastern Kentucky...
  Southeastern Perry County in southeastern Kentucky...
  Southwestern Knott County in southeastern Kentucky...

* Until 730 PM EDT

* At 701 PM EDT, severe thunderstorms were located along a line
  extending from Diablock to Arthur to Mary Alice, moving east at 55
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Hazard, Whitesburg, Harlan, Letcher, Bath, Cumberland, Loyall,
  Evarts, Lynch, Benham, Vicco, Wallins Creek, Blackey, Cody, Bobs
  Creek, Leatherwood, Van, Dizney, Carr Creek and Colly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3670 8346 3673 8350 3676 8349 3702 8323
      3723 8332 3725 8280 3704 8274 3698 8287
      3693 8286 3691 8288 3690 8287 3685 8301
      3685 8307 3678 8313 3674 8314 3674 8320
      3667 8346
TIME...MOT...LOC 2301Z 274DEG 47KT 3723 8316 3699 8314 3678 8333 

HAIL...1.00IN
WIND...60MPH
 
$$

JMW
2 follow-up statements
171 
WWUS53 KJKL 062316
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
716 PM EDT THU JUL 6 2017

KYC119-131-193-062326-
/O.CAN.KJKL.SV.W.0091.000000T0000Z-170706T2330Z/
Leslie KY-Perry KY-Knott KY-
716 PM EDT THU JUL 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LESLIE...SOUTHEASTERN
PERRY AND SOUTHWESTERN KNOTT COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3667 8346 3670 8346 3673 8350 3676 8349
      3698 8308 3703 8305 3706 8306 3708 8304
      3716 8304 3717 8278 3704 8274 3698 8287
      3690 8287 3685 8301 3685 8307 3678 8313
      3674 8314 3674 8320
TIME...MOT...LOC 2316Z 274DEG 47KT 3722 8294 3698 8292 3677 8311 

$$

KYC095-133-062330-
/O.CON.KJKL.SV.W.0091.000000T0000Z-170706T2330Z/
Harlan KY-Letcher KY-
716 PM EDT THU JUL 6 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR HARLAN AND SOUTHWESTERN LETCHER COUNTIES...

At 716 PM EDT, severe thunderstorms were located along a line
extending from Redfox to Lynch to near Cranks, moving east at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Whitesburg, Harlan, Letcher, Cumberland, Evarts, Lynch, Benham,
Blackey, Bobs Creek, Van, Dizney, Colly, Louellen, Premium, Clutts,
Shields, Black Mountain, Smith, Whitco and Southdown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3667 8346 3670 8346 3673 8350 3676 8349
      3698 8308 3703 8305 3706 8306 3708 8304
      3716 8304 3717 8278 3704 8274 3698 8287
      3690 8287 3685 8301 3685 8307 3678 8313
      3674 8314 3674 8320
TIME...MOT...LOC 2316Z 274DEG 47KT 3722 8294 3698 8292 3677 8311 

HAIL...<.75IN
WIND...60MPH
 
$$

GREIF
195 
WWUS53 KJKL 062329
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
729 PM EDT THU JUL 6 2017

KYC095-133-062339-
/O.EXP.KJKL.SV.W.0091.000000T0000Z-170706T2330Z/
Harlan KY-Letcher KY-
729 PM EDT THU JUL 6 2017

...THE SEVERE THUNDERSTORM WARNING FOR HARLAN AND SOUTHWESTERN
LETCHER COUNTIES WILL EXPIRE AT 730 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
JACKSON KY.

LAT...LON 3667 8346 3670 8346 3673 8350 3676 8349
      3698 8308 3703 8305 3706 8306 3708 8304
      3716 8304 3717 8278 3704 8274 3698 8287
      3690 8287 3685 8301 3685 8307 3678 8313
      3674 8314 3674 8320
TIME...MOT...LOC 2329Z 274DEG 47KT 3721 8276 3697 8274 3676 8293 

$$

GREIF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 4:20 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jul 6, 4:20 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
420 PM EDT Thu Jul 6 2017

.SHORT TERM...(This evening through Friday night)
Issued at 336 PM EDT THU JUL 6 2017

Shortwave trough passing across the area this evening will force
an uptick in shower and thunderstorm activity over the next few
hours. Plenty of breaks have developed allowing instability to
build with SPC Mesoanalysis indicating CAPE exceeding 2000 J/kg
over parts of eastern KY. Enough shear exists that the recent
storm that developed southeast of Middlesboro took on some
rotation, so storms this afternoon will continue to pose a threat
for strong wind gusts, along with heavy downpours. Continue to
think that the flash flood threat is minimal due to fairly rapid
storm motions, but any location that gets trained over will have
the potential for flash flooding to develop.

The storms will diminish from northwest to southeast as the
trough axis shifts to our east overnight. Fog/stratus will then
become an increasing concern as precip ends and clouds scatter out
late in the night. Could see some issues with dense fog but
believe stratus will win out and a low overcast will form,
persisting well past dawn on Friday morning.

Friday should remain mostly dry but instability will build after
the morning low clouds burn off. A cold front will then push
southeast across the area during the evening. Models move the
front in after peak heating, and instability will be diminishing.
However, a few strong storms will be possible across our northwest
counties during the evening. A diminishing line of showers and
storms will then work southeast through the remainder of the area
through the night.

.LONG TERM...(Saturday through Thursday)
Issued at 420 PM EDT THU JUL 6 2017

The models are in pretty good agreement aloft showing a stable and
persistent pattern through the extended portion of the forecast.
Strong ridging over the southwest parts of the country will shift
slowly east to the central Rockies by early next week. To the east
a fairly deep trough will be in place over the Great Lakes and
into the Ohio Valley through the weekend and into next week. Early
in the extended, a batch of energy rounding the base of the
trough will pass through the Ohio Valley digging the system a
extra bit south on Saturday. Following this, just weak energy will
pass over Kentucky in northwest flow as the pattern relaxes a bit
and heights tick up. The model spread opens up a little at this
time step, though they remain fairly close. Another batch of
energy passes through the Ohio Valley early in the week. This
minor wave will not prevent heights from building further through
mid week as as the western ridges shifts east into the central
Plains. Given the model agreement and trends a general blend looks
to be a good start for the forecast grids through the extended.

Sensible weather will feature showers and thunderstorms exiting the
area early Saturday with a cold front. A dry Canadian high
pressure system will then drop over Kentucky bringing a respite
from the humidity and shower/thunderstorm threat for the weekend.
In fact, the high will also bring in some temperatures in the
upper 50s for Saturday night into Sunday morning, the "coolest" we
will have seen in well over a week. This break from the weather
pattern we have experienced so far this summer will not last long,
though, as moisture and the threat of showers/storms, diurnally
driven, return for the start of the upcoming week. That latter mid
level wave then looks to bring the best chance for more
convection to the area Tuesday into Wednesday with a sfc front
slowly moving south into Kentucky. With no strong area of high
pressure in its wake and the main ridge aloft off to the southeast
would look for scattered showers and thunderstorms to continue to
be around on Thursday - again diurnally driven.

Made some typical ridge to valley changes to the low temperatures
each night through the extended - more so on the weekend, though,
given the temporary drier conditions. Also, adjusted PoPs on
Tuesday and Wednesday to smooth out the high spots preferring to
keep values in the mid chance range.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
ISSUED AT 147 PM EDT THU JUL 6 2017

Showers and thunderstorms will be on the increase over the next
couple of hours. Coverage of the storms should peak between 20z
and 04z and I broadbrushed MVFR conditions during this period, but
temporary IFR will occur in storms along with very heavy rainfall
and gusty winds. As the showers and storms diminish overnight,
stratus and fog will fill in. Guidance is hitting the stratus/fog
hard again and see no reason to argue. The low clouds will then
likely be slow to lift/breakup tomorrow morning with conditions
probably not returning to VFR until the midday hours.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ABE
LONG TERM...GREIF
AVIATION...ABE
Hazardous weather outlook, Jul 6, 3:48 PM EDT, 3 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
348 PM EDT Thu Jul 6 2017

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-072300-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
348 PM EDT Thu Jul 6 2017

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Late this afternoon and tonight.

Thunderstorms will be possible into tonight. Any storms that pass
repeatedly over the same locations will pose a threat of
localized flooding. A few storms may also contain strong wind
gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will be possible late Friday afternoon into the
evening, and at times from Monday through Wednesday. A few storms
on Friday evening may become strong, containing small hail and
strong wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any instances of flooding as
well as strong wind gusts today and tonight.

GEOGERIAN/ABE/GREIF

In the hours before

Special weather statement, Jul 6, 5:56 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service JACKSON KY
556 PM EDT THU JUL 6 2017

KYZ083>087-062300-
Whitley-McCreary-Knox-Wayne-Bell-
556 PM EDT THU JUL 6 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WAYNE...
SOUTHWESTERN BELL...SOUTHERN KNOX...MCCREARY AND WHITLEY COUNTIES...

At 556 PM EDT, strong thunderstorms were clustered near Co-
Operative, or 11 miles west of Whitley City, moving east at 50 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Williamsburg, Barbourville, Pineville, Middlesboro, Whitley City,
Julip, Swan Lake, Cumberland Falls S.P., Co-
Operative, Zion Hill, Gausdale, Krupp, Dixie, Blue Heron, Wasioto,
Avis, Siler, Honeybee, Dewitt and Flat Lick.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3660 8474 3682 8470 3690 8369 3662 8363
      3658 8369
TIME...MOT...LOC 2156Z 264DEG 43KT 3667 8467

GREIF
Local storm report, Jul 6, 6:05 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
605 PM EDT THU JUL 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     LONDON                  37.13N 84.08W
07/06/2017                   LAUREL             KY   911 CALL CENTER

            POWER POLES DOWN ALONG HARRIS KARR ROAD

&&

JMWIX
Special weather statement, Jul 6, 6:05 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service JACKSON KY
605 PM EDT THU JUL 6 2017

KYZ112-114>116-062245-
Clay-Breathitt-Perry-Owsley-
605 PM EDT THU JUL 6 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN OWSLEY...
NORTHWESTERN PERRY...SOUTHWESTERN BREATHITT AND NORTHEASTERN CLAY
COUNTIES...

At 605 PM EDT, strong thunderstorms were clustered over Valjean, or
11 miles southeast of Booneville, moving east at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Buckhorn, Southfork, Beech, Saul, Morris Fork, Valjean, Taff, Haddix,
Crockettsville, Oneida, Saldee, Arnett, Clayhole, Conkling, Dumont,
Little, Ammie, Felty, Sebastian's Branch and Portsmouth.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3722 8374 3738 8375 3758 8326 3733 8314
      3729 8335 3732 8340 3729 8344 3729 8347
      3727 8349
TIME...MOT...LOC 2205Z 247DEG 26KT 3735 8356

GREIF
Special weather statement, Jul 6, 6:41 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service JACKSON KY
641 PM EDT THU JUL 6 2017

KYZ107-110-119-120-062330-
Martin-Floyd-Pike-Johnson-
641 PM EDT THU JUL 6 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT MARTIN...SOUTHEASTERN
JOHNSON...NORTHERN FLOYD AND NORTHWESTERN PIKE COUNTIES...

At 641 PM EDT, strong thunderstorms were clustered over Bays Branch,
or near Prestonsburg, moving east at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Paintsville, Prestonsburg, Inez, Warfield, Pilgrim, Oaklawn Estates,
Fitz, Davella, Lancer, Whitehouse, Meally, Prince, Collista, West Van
Lear, Dotson, Williamsport, Offutt, Lovely, Jarad and Buffalo.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3764 8291 3767 8294 3770 8294 3790 8274
      3788 8262 3789 8259 3788 8242 3781 8240
      3782 8239 3776 8233 3776 8231 3774 8233
      3770 8230 3767 8230 3766 8224
TIME...MOT...LOC 2241Z 255DEG 12KT 3772 8277

GREIF
Special weather statement, Jul 6, 6:46 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service JACKSON KY
646 PM EDT THU JUL 6 2017

KYZ113-115-062330-
Perry-Knott-
646 PM EDT THU JUL 6 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PERRY AND
SOUTHWESTERN KNOTT COUNTIES...

At 645 PM EDT, a strong thunderstorm was located near Hazard, moving
east at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Hazard, Hindman, Bath, Pippa Passes, Vicco, Drew, Elic, Cody,
Ritchie, May, Pine Top, Leburn, Lamont, Viper, Carr Creek, Ary,
Emmalena, Nealy, Bearville and Amelia.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3719 8325 3724 8334 3738 8331 3739 8330
      3739 8283 3725 8285 3725 8287 3721 8290
      3719 8295 3717 8298 3719 8299 3719 8301
      3715 8304
TIME...MOT...LOC 2245Z 276DEG 17KT 3730 8324

GREIF
Special weather statement, Jul 6, 6:49 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service JACKSON KY
649 PM EDT THU JUL 6 2017

KYZ087-088-062345-
Bell-Harlan-
649 PM EDT THU JUL 6 2017

...A STRONG THUNDERSTORM WILL AFFECT HARLAN AND BELL COUNTIES...

At 649 PM EDT, a strong thunderstorm was located over Tacky Town, or
9 miles west of Harlan, moving east at 40 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Harlan, Pineville, Middlesboro, Loyall, Evarts, Wallins Creek, Bobs
Creek, Mary Alice, Dizney, Chevrolet, Varilla, Coldiron, Ponza,
Beverly, Black Snake, Elcomb, Blanche, Pruden, Cubage and
Binghamtown.

LAT...LON 3659 8390 3693 8356 3693 8351 3691 8349
      3690 8351 3688 8346 3689 8341 3692 8340
      3689 8288 3685 8301 3685 8307 3678 8313
      3674 8314 3670 8334 3667 8343 3667 8353
      3662 8364 3658 8369
TIME...MOT...LOC 2249Z 276DEG 35KT 3684 8348

GREIF

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 4:54 PM EDTSpecial Weather StatementJKLClay, Jackson, Laurel, Lee, McCreary, Owsley and 3 more66 min
Jul 6, 5:07 PM EDTTornado WarningJKLLaurel, Pulaski, Rockcastle38 min
Jul 6, 5:20 PM EDTSevere Thunderstorm WarningJKLJackson, Laurel, McCreary, Pulaski, Rockcastle, Wayne and 1 more40 min
Jul 6, 5:53 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Knox, Laurel, Owsley, Rockcastle and 1 more37 min
Jul 6, 5:56 PM EDTSpecial Weather StatementJKLBell, McCreary, Whitley64 min
Jul 6, 6:02 PM EDTSevere Thunderstorm WarningJKLKnox, McCreary, Whitley28 min
Jul 6, 6:03 PM EDTAreal Flood AdvisoryJKLJackson, Laurel, Pulaski, Rockcastle3 hr
Jul 6, 6:05 PM EDTSpecial Weather StatementJKLBreathitt40 min
Jul 6, 6:15 PM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Leslie, Owsley, Perry30 min
Jul 6, 6:21 PM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Leslie, Owsley, Perry3 hr
Jul 6, 6:22 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Knox, Leslie, Perry38 min
Jul 6, 6:28 PM EDTAreal Flood WarningJKLJackson, Laurel, Rockcastle3 hr
Jul 6, 6:41 PM EDTSpecial Weather StatementJKLMartin49 min
Jul 6, 6:46 PM EDTSpecial Weather StatementJKLKnott, Perry44 min
Jul 6, 6:49 PM EDTSpecial Weather StatementJKLBell, Harlan56 min
Jul 6, 6:56 PM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Owsley2 hr
Jul 6, 7:02 PM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Martin118 min
Jul 6, 7:32 PM EDTSpecial Weather StatementJKLMartin43 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.